# SDR IXXA05SMN249S

- Difficulty date: October 13, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Condition: Misinstalled
- Location: Fs 24 L-34lh
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECT, LT NOSE SKIN FWD PAX DOOR JAMB EXISTING DBLR EXCEED OVERAGE RIVETS SPACING AND CHERRY MAX AT STA FS 24 L-36 LT.  PERFORMED MAJOR REPAIR IAW FORM 8110-3, SEMAN DWG ED-4077 DATED 10-01-05 AND EO SEMAN 20051295 DATED 10-05-05.  REMOVED EXISTING DOUBLER IAW DC8 SRM 51-1-21, DC8 SRM 51-3-0.  REMOVED DAMAGED AREA IAW SEMAN DWG NR ED-4097.  PERFORMED NDT INSPECTION ON AFFECTED AREA IAW DC8 NDT SPM.  NO CORROSION NEITHER CRACK FOUND.  FAB`D REPAIR DOUBLER & 02 INTERNAL FINGER DOUBLERS, FILLER IAW SEMAN DWG  ED-4077.  CLEANED, TREATED, PRIMED AREA, REPAIR PARTS IAW DC8 SRM 51-1-8B.  INSTALLED REPAIR PARTS IAW SEMAN DWG NR ED-4077, DC8 SRM 51-1-20D, DC8 SRM 51-1-21, DC8 SRM 51-3-0, DC8 SRM 51-3-1.
